# SDR SIMA2024021608001

- Difficulty date: February 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 20,609 hours, 13,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 19--20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA LH SEAT TRACK AT FR 19-20 Y-11" (LEVEL 2 CORROSION) BLENDED CORROSION FROM LH SEAT TRACK AT FR 19-20. PN 170-03264-001 PER EMB 175 SRM 20-67-00. NO LIMITS WERE FOUND FOR BLENDED AREA. ORDERED REPLACEMENT PART NUMBER 170-03264-001. LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED FASTENER HOLES ON NEW LH SEAT TRACK IAW EMB 175 SRM 51-40-02 AND 51-40-04. RESTORED FINISH TO NEW LH SEAT TRACK PN 17003264-001 IAW SRM 51-23-05 AND 51-23-06, ETN EJ-51-015 AND CPM 51-25-00. REPLACED LH SEAT TRACK AT FR 19-20 Y-11" IAW EMB 175 SRM 51-40-08.
